Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Right arm weakness
Feb 12, 2013

Hi, I have HIV peripheral neuropathy, all extremities. Managed with pain meds and Lyrica. All of a sudden I now have right arm weakness. It feels as though there is a 10 pound weight on my arm. It is hard to raise my arm laterally. Is my neuropathy getting worse? No new med changes, and the rest of my health problems are well managed. Any suggestions? Thanks

Response from Dr. Henry

It would be unlikely but possible for the right arm weakness to be due worsening of your generalized neuropathy. I would be more concerned about some form of nerve compression of right arm nerves in neck region or axilla so a full neurologic examination with imaging if indicated. KH



Previous
numbness and needle pricks, swelling of legs
Next
Selzentry

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement